# SDR A6WA201543108

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 31,557 hours, 30,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  REMOVED SERVICE DOOR OUTER HANDLE IAW AMM 52-41-03, FOUND DAMAGE ON HANDLE & HOUSING.  REINSTALLED ORIGINAL HANDLE, PLACED ON MEL.  REMOVED HANDLE ASSEMBLY & INSPECTED HOUSING IAW AMM 52-41-03 & SUPP 11-029B, NO DEFECTS NOTED ON HOUSING.  R & R HANDLE ASSEMBLY IAW AMM 52-41-03 & RIGGED DOOR.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED FROM MEL.
